# SDR CALA2024102300909

- Difficulty date: October 21, 2024
- Submitted: October 23, 2024
- Operation: Air carrier
- Aircraft: N648UA
- Make and model: Boeing 767322
- Aircraft serial: 25285
- Aircraft time: 122,862 hours, 18,989 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS OPERATIONAL CHECK {B767-33-3-7000} - FOUND EXTERNAL LIGHT INOP POSITION STA 1197 LH. REMOVED AND REPLACED THE EXTERNAL EMERGENCY LIGHT POSITION STA 1197 LH AS PER AMM-TASK 33-51-06-902-082, CHECKED OK.
